# SDR IPXA12173666

- Difficulty date: May 16, 2012
- Submitted: May 21, 2012
- Operation: Air carrier
- Aircraft: N147UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0830
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Inoperative
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CARGO LOOP FAULT LT "A" ILLUMINATED IN FLT FOR AFT & BULK CARGO AREA.  MASTER WARNING LT & CHIME SOUNDED WITH A CORRESPONDING AFT & BULK SMOKE WARNING ILLUMINATED.  EMERGENCY DECLARED, DIVERTED TO IND.  CARGO SMOKE DET CONTROL UNIT 18WH R & R WRT 26-16-12-04 SYS OPS NML.  R & R LOWER CARGO COMP FIRE EXT BOTTLES 1 AND 2 WRT 26-23-11-04.
